# SDR SWIA202162440

- Difficulty date: September 25, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBOARD L/H FLAP-VANE ACTUATOR SPIGOTS. AT FLS.65.6, HAVE CORROSION. MARKED WITH TAPE.   (C-CHECK RO 11-05-2021)   REPAIRED THE L/H FLAP VANE ACTUATOR SPIGOTS AT FLS 65.6 PER REO 670-57-52-508 REV -A DATED 2021-10-13. COMPLIED WITH TASK CARD 51-900-1002-SKY.
